# SDR REXA2022082800708

- Difficulty date: August 6, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 20,313 hours, 16,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: MM67097107001
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AFT EQUIPMENT BAY, OUTBOARD OF LH ACM, BRACKET FOR ACM TOP WATER LINE BROKEN. RECEIVED, LOCATED, DRILLED AND DEBURRED, NEW BRACKET ASSY P/N MM670-97107-001, ON STRG 7L BTWN FS 1162 TO FS 1181, IAW CRJ900 SRM 51-40-11-001-001-A01 INSTALLED NEW BRACKET ASSY P/N MM670-97107-001 ON STGR 7L BTWN FS 1162 TO FS 1181, IAW CRJ900 SRM 51-42-06-001-001-A01
